| Model Number |
SESR01 |
| Medical Device Problem Code |
Under-Sensing (1661)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/09/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical product(s): lnq11 icm, implanted: (b)(6) 2014.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that one day post implant, the implantable pulse generator (ipg) was noted to be undersensing at maximum sensitivity.The device was explanted and replaced with a device that allowed for a more sensitive operation.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.If information is provided in the future, a supplemental report will be issued.